06 December 2014

Medication changes

I've been having more trouble of late. Winter is always harder ... The "yukky stuff" in my past seemed to happen  between thanksgiving and Easter, and that's when my symptoms ramp up. 

I saw my psychiatrist earlier this week, and we are trying a change in meds ... More sertraline, less Prazosin. 

Adjusting to the new doses is a bit of a strain on the body ... I'm spending a lot of time on the couch knitting bulky plain shsls. My brain is foggy and I am so tired ... It should pass in a couple of weeks though. 

In the meantime, I'm working on a project ... More about that shortly. 

Here is a sneak preview:

1 comment:

  1. Hi Lonna

    I am sending you lots and lots of ((((HUGS)))) and lots of caring thoughts. You are an extraordinary person with a heart so much bigger than your body and I am so proud to know you. Give yourself a good chance to get used to the new meds and I will keep my fingers crossed that this is the cocktail that will work for you...

    Hugs, kath


Comments have been opened up for immediate posting - the spam filters seem to be doing their job pretty well, thankfully. I love hearing from you, thanks for taking the time to post a comment!